Probability backflow and a new dimensionless quantum number

Bracken A.J. and Melloy G.F. (1994) Probability backflow and a new dimensionless quantum number. Journal of Physics A: Mathematical and General, 27 6: 2197-2211. doi:10.1088/0305-4470/27/6/040


Author Bracken A.J.
Melloy G.F.
Title Probability backflow and a new dimensionless quantum number
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1994
Sub-type Article (original research)
DOI 10.1088/0305-4470/27/6/040
Volume 27
Issue 6
Start page 2197
End page 2211
Total pages 15
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 54 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 06:08:47 EST by System User